Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some types of Banach spaces, Hermitian operators, and Bade functionals


Author: Earl Berkson
Journal: Trans. Amer. Math. Soc. 116 (1965), 376-385
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0187100-2
MathSciNet review: 0187100
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. 80 (1955), 345-360. MR 0073954 (17:513d)
  • [2] E. Berkson, A characterization of scalar type operators on reflexive Banach spaces, Pacific J. Math. 13 (1963), 365-373. MR 0155192 (27:5131)
  • [3] N. Bourbaki, Éléments de mathématique, Livre V, Espaces vectoriels topologiques, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [4] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [5] N. Dunford and J. T. Schwartz, Linear operators, Part I, General theory, Interscience, New York, 1958. MR 1009162 (90g:47001a)
  • [6] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 0133024 (24:A2860)
  • [7] -, Spectral operators, Hermitian operators, and bounded groups, Acta Sci. Math. (Szeged) (to appear). MR 0169074 (29:6329)
  • [8] D. Milman, On some criteria for the regularity of spaces of the type (B), C. R. (Doklady) Acad. Sci. URSS (N.S.) 20 (1938), 243-246.
  • [9] B. J. Pettis, A proof that every uniformly convex space is reflexive, Duke Math. J. 5 (1939), 249-253. MR 1546121
  • [10] V. Smulian, Sur la dérivabilité de la norme dans l'espace de Banach, C. R. (Doklady) Acad. Sci. URSS (N.S.) 27 (1940), 643-648. MR 0002704 (2:102f)
  • [11] I. Vidav, Eine metrische Kennzeichnung der selbstadjungierten Operatoren, Math. Z. 66 (1956), 121-128. MR 0084733 (18:912a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0187100-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society